# SDR ASAA202007292945

- Difficulty date: July 23, 2020
- Submitted: July 30, 2020
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 38,381 hours, 11,184 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS COMMON TO POWER SUPPLY M1673 BRIEFLY ILLUMINATETHEN DIE. GROUNDED - YES. REMOVED AND REPLACED EMERGENCY LIGHTS POWER SUPPLY M1673 IAW B737 NG AMM 33-51-06 OPS CHECK GOOD.
